# SDR AALA201908309003

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 43,408 hours, 27,575 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 4706
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LEFT CSD GENERATOR OVERTEMP AND APU AUTO SHUTDOWN. L CSD OUTLET TEMP EXCEEDED RED LINE. DISCONNECTED CSD IAW QRH PAGE 6.25. APU PICKED UP LOAD. FREQS/VOLTS 0. APU AUTOMATIC SHUTDOWN IN FLIGHT DUE TO OVERSPEED. NO RESTART ATTEMPTED. MAINTENANCE REMOVED AND REPLACED #1 ENGINE CSD AS REQUIRED IAW AMM 24-10-01-401. LEAK AND OPS CHECK GOOD.
